MathSciNet Relay Station
MathSciNet bibliographic data
MR1333305 11J54 (11B83)
Borwein, Peter; Erdélyi, Tamás The integer Chebyshev problem. Math. Comp. 65 (1996), no. 214, 661–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement